Our Terms of Use and Privacy Policy have changed. We think you'll like them better this way.

Prescription Drug Avandia Recalled - You May Have a Legal Claim for Damages

  • Broadcast in Health
  • 0 comments
TheAffiliateReporter

TheAffiliateReporter

×  

Follow This Show

If you liked this show, you should follow TheAffiliateReporter.
h:43997
s:1686713
archived
http://avandia-lawsuit.com-fda-warning.info/avandia-lawsuit-information/ The diabetes drug Avandia has been issued a Public Safety Alert by the FDA. If you or a loved one have suffered serious injuries after taking diabetes drug Avandia we encourage you to seek legal help. http://avandia-lawsuit.com-fda-warning.info/avandia-lawsuit-information/ On May 21, 2007, the Food and Drug Administration issued a public safety alert about the diabetes drug Avandia, warning users of the greatly increased risk of heart failure in people taking the drug. The notice came on the heels of a New England Journal of Medicine study, which found people who took the drug had a 43% increase in the risk of heart attack and a 64% increase in the risk of death from all cardiovascular causes. The FDA also ordered Avandia's maker, GlaxoSmithKline, to add a prominent "Black Box" warning to the drug's packaging to tell users about the increased risks of congestive heart failure and cardiovascular disease. The FDA warnings also cautioned Type 2 diabetes patients who have underlying heart disease or are at high risk of heart attack to talk with their health care provider about their treatment options. Physicians and other health care providers were cautioned to closely monitor patients who take Avandia for cardiovascular risks. Your legal remedy has time limitations, so if you feel like you may have a claim, I encourage you to contact the law firm immediately for a FREE no cost evaluation: http://avandia-lawsuit.com-fda-warning.info/avandia-lawsuit-information/ Avandia patients should contact their physician if they experience any of the following conditions: * Swollen legs or ankles * Rapid, unexplained weight gain * Tiredness * Changes in vision * Shortness of breath * Difficulty breathing * Chest pains * Dizziness

Comments

 comments